Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft - Akathisia (extreme aggitation,etc...)

Posted by SLS on July 22, 2005, at 9:50:49

In reply to Zoloft - Akathisia (extreme aggitation,etc...), posted by toughingitout on July 22, 2005, at 9:27:38


I haven't had any personal experience with akathisia on SSRIs. It seems that this side effect is becoming increasingly recognized with these drugs for what it is - true akathisia.

I experienced a mild form of this when I first started Abilify, a neuroleptic antipsychotic. As uncomfortable as it was, I can hardly imagine what it must be like to experience a more severe reaction. I know one other person who tried to self-medicate with alcohol when a moderate akathisia evolved from her taking Risperdal.

I'm glad you were able to isolate Zoloft as the offender. I hope you have better luck with whatever treatments you undergo in the future. If you still want to treat a depression, perhaps the tricyclics would represent an alternative for you. Have you tried non-SSRI drugs?

Good luck.

- Scott




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:531480